RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. LOMI, 1984 Volume 136, Pages 74–96 (Mi znsl4774)

Asymptotic minimax nonparametric testing for independent sample density hypothesis

Yu. I. Ingster


Abstract: The paper investigates the condition of minimax discemability for statistical hypothesis about sample of length $N\to\infty$ from interval $[0; 1]$ as function of asymptotic distance $\rho_N$ in $L_2[0;1]$ between sets of densities, which are conform to hypothesis and alternative, and densities degree $r$ of smoothness in $L_2[0;1]$: it is shown that defining value is $\xi_N=\rho_NN^{2r/(4r+1)}$.

UDC: 519.281



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024